A note on Rouché's theorem
Fundamenta Mathematicae, Tome 63 (1968) no. 2, pp. 137-141
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_63_2_137_141,
author = {S. Bank and G. Orland},
title = {A note on {Rouch\'e's} theorem},
journal = {Fundamenta Mathematicae},
pages = {137--141},
year = {1968},
volume = {63},
number = {2},
doi = {10.4064/fm-63-2-137-141},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-63-2-137-141/}
}
S. Bank; G. Orland. A note on Rouché's theorem. Fundamenta Mathematicae, Tome 63 (1968) no. 2, pp. 137-141. doi: 10.4064/fm-63-2-137-141
Cité par Sources :